A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska




Vol. 26/1 (2006)

Strona redakcyjna
Spis treści
Instruction for authors

Mustapha Chellali

Bounds on the 2-domination number in cactus graphs
Opuscula Math. 26 (2006), 5-12        Pełny tekst/Article:   pdf  pdf  (142kB)

Wojciech Czernous

Classical solutions of initial problems for quasilinear partial functional differential equations of the first order
Opuscula Math. 26 (2006), 13-29       Pełny tekst/Article:   pdf  pdf  (192kB)

Hanna Furmańczyk

Equitable coloring of graph products
 Opuscula Math. 26 (2006), 31-44       Pełny tekst/Article:   pdf  pdf  (214kB)

Piotr Grabowski

Well-posedness and stability analysis of hybrid feedback systems using Shkalikov's theory
Opuscula Math. 26 (2006), 45-97       Pełny tekst/Article:   pdf  pdf  (471kB)

Piotr Majerski

Rates of convergence for the maximum likelihood estimator in the convolution model
Opuscula Math. 26 (2006), 99-108     Pełny tekst/Article:   pdf  pdf  (162kB)

Antoni Marczyk

A note on arbitrarily vertex decomposable graphs
Opuscula Math. 26 (2006), 109-118   Pełny tekst/Article:   pdf  pdf  (167kB)

Beata Orchel

Bipartite embedding of (p,q)-trees
Opuscula Math. 26 (2006), 119-125   Pełny tekst/Article:   pdf  pdf  (130kB)

Anatolij Plichko

Proof of Milman's theorem on extension of M-basic sequence
 Opuscula Math. 26 (2006), 127-129   Pełny tekst/Article:   pdf  pdf    (87kB)

Marzena Pytel-Kudela, Anatoliy K. Prykarpatsky

Some analytical properties of dissolving operators related with the Cauchy problem for a class of nonautonomous partial differential equations. Part 1
Opuscula Math. 26 (2006), 131-136   Pełny tekst/Article:   pdf  pdf  (126kB)

Yarema A. Prykarpatsky, Anatoliy M. Samoilenko

The Delsarte-Darboux type binary transformations, their differential-geometric and operator structure with applications. Part 1
Opuscula Math. 26 (2006), 137-150   Pełny tekst/Article:   pdf  pdf  (198kB)

Jerzy Bartłomiej Stochel

A remark on generalized commutation relation and subnormality
Opuscula Math. 26 (2006), 151-160   Pełny tekst/Article:   pdf  pdf  (158kB)

Semyon B. Yakubovich

A distribution associated with the Kontorovich-Lebedev transform
Opuscula Math. 26 (2006), 161-172   Pełny tekst/Article:   pdf  pdf  (192kB)

Tomasz S. Zabawa

Stability of solutions of infinite systems of nonlinear differential-functional equations of parabolic type
Opuscula Math. 26 (2006), 173-183   Pełny tekst/Article:   pdf  pdf  (170kB)

Małgorzata Zwonek

On arc-coloring of digraphs
Opuscula Math. 26 (2006), 185-195   Pełny tekst/Article:   pdf  pdf  (149kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie